Intertwining operators and unitary representations II
Orbites unipotentes et représentations - II. Groupes p-adiques et réels, Astérisque, no. 171-172 (1989), p. 131-162
@incollection{AST_1989__171-172__131_0,
     author = {Baldoni-Silva, M. W. and Knapp, A. W.},
     title = {Intertwining operators and unitary representations II},
     booktitle = {Orbites unipotentes et repr\'esentations - II. Groupes $p$-adiques et r\'eels},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {171-172},
     year = {1989},
     pages = {131-162},
     zbl = {0711.22004},
     mrnumber = {1021502},
     language = {en},
     url = {http://www.numdam.org/item/AST_1989__171-172__131_0}
}
Baldoni-Silva, M. W.; Knapp, A. W. Intertwining operators and unitary representations II, in Orbites unipotentes et représentations - II. Groupes $p$-adiques et réels, Astérisque, no. 171-172 (1989), pp. 131-162. http://www.numdam.org/item/AST_1989__171-172__131_0/

1. M. W. Baldoni Silva and A. W. Knapp, Indefinite intertwining operators, Proc. Nat. Acad. Sci. USA 81 (1984), 1272-1275. | Article | MR 735737 | Zbl 0539.22009

2. M. W. Baldoni-Silva and A. W. Knapp, Indefinite intertwining operators II, Proceedings of Cortona conference, 1984, in press. | Zbl 0651.22008

3. M. W. Baldoni-Silva and A. W. Knapp, Irreducible unitary representations of some groups of real rank two, "Non-Commutative Harmonic Analysis and Lie Groups," Lecture Notes in Math., No. 1243, 15-36, Springer-Verlag, Berlin, 1987. | Article | MR 897536 | Zbl 0621.22013

4. M. W. Baldoni-Silva and A. W. Knapp, Unitary representations induced from maximal parabolic subgroups, J. Func. Anal. 69 (1986), 21-120. | Article | MR 864757 | Zbl 0614.22004

5. M. W. Baldoni-Silva and A. W. Knapp, Intertwining operators and unitary representations I, J. Func. Anal., to appear. | MR 976317 | Zbl 0683.22010

6. Harish-Chandra, Discrete series for semisimple Lie groups II, Acta Math. 116 (1966), 1-111. | Article | Zbl 0199.20102

7. S. Helgason, "Differential geometry and symmetric spaces," Academic Press, New York, 1962. | MR 145455 | Zbl 0111.18101

8. J. E. Humphreys, "Introduction to Lie algebras and representation theory," Springer-Verlag, Berlin, 1972. | Article | MR 323842 | Zbl 0447.17001 | Zbl 0254.17004

9. A. U. Klimyk and A. M. Gavrilik, Representation matrix elements and Clebsch-Gordan coefficients of the semisimple Lie groups, J. Math. Physics 20 (1979), 1624-1642. | Article | MR 543893 | Zbl 0416.22017

10. A. W. Knapp, Commutativity of intertwining operators for semisimple groups, Compositio Math. 46 (1982), 33-84. | Numdam | MR 660154 | Zbl 0488.22027

11. A. W. Knapp, Minimal K-type formula, "non commutative harmonic analysis and Lie groups," Lecture Notes in Math., No. 1020, 107-118, Springer-Verlag, Berlin, 1983. | Article | MR 733463 | Zbl 0525.22016

12. A. W. Knapp, "Representation theory of semisimple groups : an overview based on examples," Princeton Univ. Press, Princeton, N.J., 1986. | MR 855239 | Zbl 0993.22001 | Zbl 0604.22001

13. A. W. Knapp and E. M. Stein, Intertwining operators for semisimple groups II, Invent. Math. 60 (1980), 9-84. | Article | MR 582703 | Zbl 0454.22010

14. A. W. Knapp and G. J. Zuckerman, Classification of irreducible tempered representations of semisimple groups, Ann. of Math. 116 (1982), 389-501. | Article | MR 672840 | Zbl 0516.22011

A. W. Knapp and G. J. Zuckerman, Classification of irreducible tempered representations of semisimple groups, Ann. of Math. 119 (1984), 639. | Article | MR 744867 | Zbl 0539.22012

15. R. P. Langlands, On the classification of irreducible representations of real algebraic groups, mimeographed notes Institute for Advanced Study, Princeton, N. J., 1973. | Zbl 0741.22009

16. H. Midorikawa, Clebsch-Gordon coefficients for a tensor product representation Adπ of a maximal compact subgroup of real semisimple Lie group, "Lectures on Harmonic Analysis on Lie Groups and Related Topics," Lectures in Math., No. 14, 149-175, Kinokuniya, 1982. | MR 683469 | Zbl 0549.22006

17. D. A. Vogan, The algebraic structure of the representation of semisimple Lie groups I, Ann. of Math. 109 (1979) 1-60. | Article | MR 519352 | Zbl 0424.22010